Please confirm that your email address is correct, so you can successfully receive this alert.
The authors report that anticholinergic poisoning may be increasing in
frequency and present two such cases. They recommend the use of the
physostigmine test and special laboratory requests for toxicologic screens
as aids to the diagnosis.
Subscribe Now/Learn More
Purchase Online access to this article for 24 hours
PsychiatryOnline subscription options offer access to the
DSM-5 library, books,
journals, CME, and patient resources. This all-in-one virtual library provides psychiatrists
and mental health professionals with key resources for diagnosis, treatment, research,
and professional development.
Need more help? PsychiatryOnline Customer Service may be reached by emailing PsychiatryOnline@psych.org
or by calling 800-368-5777 (in the U.S.) or 703-907-7322 (outside the U.S.).
Web of Science® Times Cited: 15